Clarityn 10mg 30 Tablets

15.30

Clarityn helps relieve the symptoms of hayfever and other allergies. Fast, non-drowsy relief of sneezing, runny nose and itchy eyes. Contains Loratadine.

I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.

Description

How Clarityn works

Clarityn helps to reduce your allergy symptoms by stopping the effects of a substance called “histamine”, which is produced in the body when you are allergic to something. When Clarityn should be taken Clarityn relieves symptoms associated with allergic rhinitis (for example, hay fever), such as sneezing, runny or itchy nose, and burning or itchy eyes in adults and children over the age of 2 years who weigh more than 30 kg.

Clarityn may also be used to help relieve symptoms of urticaria (itching, redness and number and size of hives). The effect of Clarityn will last a whole day and should help you to continue your normal daily activities and sleep.

 How much to take:

  • Adults and children over 12 years of age: Take one tablet once daily with a glass of water, with or without food.
  • Children aged 2 to 12 years are dosed by weight: Body weight more than 30 kg: Take one tablet once daily with a glass of water, with or without food.
  • Body weight 30 kg or less: Do not give Clarityn. There are other formulations more suitable for children 2 to 12 years old who weigh 30 kg or less

What Clarityn contains?

  • The active substance is loratadine. Each tablet contains 10 mg loratadine.
  • The other ingredients are lactose monohydrate, maize starch, magnesium stearate.

Warnings

  • Do not exceed the stated dose
  • Do not use during pregnancy or breastfeeding.
  • If symtoms persist consult your doctor or pharmacist.
  • Keep all medicines out of the reach and sight of children.
  • Clarityn does not normally cause drowsiness. However as with all medicines care should be taken as there may be rare exceptions.
  • If you have severe liver problems your doctor or pharmacist may advise you to take the recommended amount every other day. If this applies to you follow their instructions.

Reviews

There are no reviews yet.

Be the first to review “Clarityn 10mg 30 Tablets”

Your email address will not be published. Required fields are marked *